# SDR COMA9860243

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018AB
- Condition: Failed
- Location: E/E Compt
- Part time: 6,676 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED FOR LANDING.  REPLACED THE FECU.
